# SDR LR7A2020100502632

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 36001331
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5711, FOUND THE LT OUTER WING FRONT SPAR (BEAM) AND NR 1 ENGINE QEC TRUSS WITH OVERSIZED HOLE, REQUIRING OVERSIZED FASTENER OWS 197.2L.  REPAIRED IAW LAC MEA 382-54-20-060.  NR 7613.
